Research Repository

Browse by Author: Davies, Richard

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Davies, Richard, Shi, Peng and Wiltshire, Ronald (2008) New lower matrix bounds for the solution of the continuous algebraic lyapunov equation. Asian Journal of Control, 10 (4). pp. 449-455. ISSN 1934-6093

Davies, Richard, Shi, Peng and Wiltshire, Ron (2008) New upper solution bounds of the discrete algebraic Riccati matrix equation. Journal of Computational and Applied Mathematics, 213 (2). pp. 307-315. ISSN 0377-0427

Davies, Richard, Shi, Peng and Wiltshire, Ron (2008) New Upper Matrix Bounds for the Solution of the Continuous Algebraic Riccati Matrix Equation. International Journal of Control Automation and Systems , 6 (5). pp. 776-784. ISSN 1598-6446

Davies, Richard, Shi, Peng and Wiltshire, Ron (2008) Upper solution bounds of the continuous and discrete coupled algebraic Riccati equations. Automatica, 44 (4). pp. 1088-1096. ISSN 0005-1098

Davies, Richard, Shi, Peng and Wiltshire, Ron (2007) New lower solution bounds of the continuous algebraic Riccati matrix equation. Linear Algebra and its Applications, 427 (2-3). pp. 242-255. ISSN 0024-3795

Davies, Richard, Shi, Peng and Wiltshire, Ron (2007) New upper solution bounds for perturbed continuous algebraic Riccati equations applied to automatic control. Chaos, Solitons and Fractals, 32 (2). pp. 487-495. ISSN 0960-0779